Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Line bundles on complex tori and a conjecture of Kodaira

Title data

Demailly, Jean-Pierre ; Eckl, Thomas ; Peternell, Thomas:
Line bundles on complex tori and a conjecture of Kodaira.
In: Commentarii Mathematici Helvetici. Vol. 80 (2005) Issue 2 . - pp. 229-242.
ISSN 1420-8946
DOI: https://doi.org/10.4171/CMH/13

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Nov 2020 11:38
Last Modified: 19 Nov 2020 11:38
URI: https://eref.uni-bayreuth.de/id/eprint/60045